# SDR DLM88040252

- Difficulty date: March 21, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 34,673 hours, 26,475 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Conduit
- Condition: Damaged
- Location: Lt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O FROM RSW HAD A LT GEAR UNSAFE LIGHT.  CYCLED GEAR  HANDLE, NO HELP.  DIVERTED TO MCO.  FOUND LT GEAR CONDUIT DAMAGED AND INTERFERRING WITH GEAR.  PINNED AND SAFTIED LANDING GEAR.  MTC FERRY A/C TO ATL FOR GEAR  MTC.
